Korean J. Math.  Vol 20, No 4 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.4.

EXISTENCE OF THE SOLUTIONS FOR THE ELLIPTIC PROBLEM WITH NONLINEAR TERM DECAYING AT THE ORIGIN

Q-Heung Choi, Tacksun Jung

Abstract


We consider the multiplicity of the solutions for the
elliptic boundary value problem with $C^1$ nonlinear term decaying
at the origin. We get a theorem which shows the existence of the
nontrivial solution for the elliptic problem with $C^1$ nonlinear term
decaying at the origin. We obtain this result by reducing the el-
liptic problem with the $C^1$ nonlinear term to the elliptic problem
with bounded nonlinear term and then approaching the variational
method and using the mountain pass geometry for the reduced the
elliptic problem with bounded nonlinear term.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr